# SDR AALA201809139019

- Difficulty date: September 11, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 74,260 hours, 12,098 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - THE AIRCRAFT WAS NOT GROUNDED.  OVER WING WINDOW SHADE AT SEAT 21A EMERGENCY EXIT IS DAMAGED.  MAINTENANCE R&R COACH SEAT WINDOW SHADE AT 21A EMERGENCY EXIT PER AMM 52-21-01-402-202 AND AMM 25-21-00-004-001.
